MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA PARTIAL FEMUR CEMENTED SIZE 5 LEFT MEDIAL; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA PARTIAL FEMUR CEMENTED SIZE 5 LEFT MEDIAL; PROSTHESIS, KNEE
Catalog Number 42558000501
Medical Device Problem Codes Loss of Osseointegration (2408); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 02/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: austria.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the study site reported loosening of the femoral implant.The event is declared as 'unrelated' to the device and is tolerated.There are no current plans for revision.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Suggested code (annex g)- mechanical (g04) - femur.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.D10: additional associated products.42518200608 partial articular surface left medial size f 8 mmlot# 63726856.42538000601 partial tibial cemented size f left medial lot# 63661670.
 
Event or Problem Description
It was reported that as part of a study, the study site reported femoral loosening in zone 4/5 for the implant.Patient experiencing moderate pain at medial joint line, taking occasional nsaids, rom at 130 degrees, limping when walking because of knee.The event is declared as 'unrelated' to the device, and is tolerated.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number: (b)(4).
 
Event or Problem Description

Brand Name
PERSONA PARTIAL FEMUR CEMENTED SIZE 5 LEFT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21995224
Report Number3007963827-2025-00186
Device Sequence Number17221308
Product Code HSX
UDI-Device Identifier00880304808485
UDI-Public(01)00880304808485(17)270930(10)63760852
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42558000501
Device Lot Number63760852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/03/2025
07/25/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/26/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight100 KG